Versal Deformation of the Lie Algebra L2


Fialowski, Alice and Post, Gerhard (2001) Versal Deformation of the Lie Algebra L2. Journal of Algebra, 236 (1). pp. 93-109. ISSN 0021-8693

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We investigate deformations of the infinite-dimensional vector-field Lie algebra spanned by the fields ei = zi + 1d/dz, where i ≥ 2. The goal is to describe the base of a “versal” deformation; such a versal deformation induces all the other nonequivalent deformations and solves the deformation problem completely.
Item Type:Article
Copyright:© 2001 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 202156